Stochastic optimization problems with incomplete information on distribution functions

Ermoliev Y, Gaivoronski AA, & Nedeva C (1985). Stochastic optimization problems with incomplete information on distribution functions. SIAM Journal on Control and Optimization 23 (5): 697-716. DOI:10.1137/0323044.

Full text not available from this repository.
Item Type: Article
Research Programs: System and Decision Sciences - Core (SDS)
Bibliographic Reference: SIAM Journal on Control and Optimization; 23(5):697-716 [1985]
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 01:55
Last Modified: 25 Feb 2016 08:49
URI: http://pure.iiasa.ac.at/2584

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313